# SDR ABXA20250206033

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,032 hours, 29,381 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING AFTER START CHECK LIST, C HYD SYS PRESS DISCRETE LIGHT AND EICAS MSG DISPLAYED. QRH PROCEDURE DID NOT FIX THE ISSUE.AC/ REURNED TO THE GATE (BTB) AND MTX GROUNDED A/C, MTX THEN PERFORMED OPS TEST PER AMM 29-11-00, OPS TEST GOOD .MTX THEN RETURNED A/C TO SERVICE AND A/C DEPARTED.
